MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD REUSABLE HUMIDIFICATION CHAMBER

FISHER & PAYKEL HEALTHCARE LTD REUSABLE HUMIDIFICATION CHAMBER
Model Number MR370
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in china reported that a mr370 reusable humidification chamber was found leaking water during patient use.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).We are currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr370 reusable humidification chamber was not received for analysis.Our investigation is therefore based on the video and information provided by the healthcare facility and our knowledge of the product.Results: review of the video file provided by the healthcare facility confirmed a leak from the dome of the chamber.It is possible that the chamber dome may be cracked, however it is not possible to confirm this from the video alone.Conclusion: without the device being returned to f&p healthcare nz for further investigation it is not possible to determine the cause of the water leak.The user instructions that accompany the mr370 reusable humidification chamber state the following: "the following solutions should be avoided as they may cause the chamber to crack: ketones, formaldehyde, chlorinated hydrocarbons, hypochlorite, inorganic acids, aromatic hydrocarbons, phenol (>5%)" "to prevent cracking, ensure that the water inlet port plug, and any other reusable components, are disconnected from the chamber before cleaning." "ensure the mr370 o-ring is not twisted when inserted into the chamber base groove and that the chamber dome is pushed fully onto the chamber base as per the chamber assembly instructions." "visually inspect products before each use on a patient.Discard if faulty or if there is any sign of deterioration such as cracks, tears or damage.These may cause gas leaks and loss of ventilation or respiratory support." "do not use breathing circuits, chambers, accessories or combinations which are not approved by fisher & paykel healthcare.".
 
Event or Problem Description

Brand Name
REUSABLE HUMIDIFICATION CHAMBER
Common Device Name
REUSABLE HUMIDIFICATION CHAMBER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key19048067
Report Number9611451-2024-00275
Device Sequence Number8548473
Product Code BTT
UDI-Device Identifier09420012401618
UDI-Public(01)09420012401618(10)2101029291(11)200304
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K913368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2025
Device Model NumberMR370
Device Catalogue NumberMR370
Device Lot Number2101029291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown